MAUDE Adverse Event Report: MEDTRONIC MEXICO CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number HY10U10R4
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: visual inspection showed that the qb-inlet port was broken off.The reason for return was confirmed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that prior to use of the custom tubing pack, the customer reported that the blood inlet connection site has been broken off, of the fusion oxygenator.The custom tubing pack was replaced for the procedure.There was no patient involvement so no adverse patient effects occurred.Additional information: the customer stated that they believe that the packaging design is the issue.There was no noticeable damage to shipping containers or to the packaging.Other devices in the same box/shipping container were not damaged.

Brand Name
CUSTOM TUBING PACK
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13694141
Report Number9612164-2022-00915
Device Sequence Number4930646
Product Code DWF
UDI-Device Identifier00763000542139
UDI-Public00763000542139
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K171308
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2023
Device Model NumberHY10U10R4
Device Catalogue NumberHY10U10R4
Device Lot Number222374724
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown